Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 65, NWS Green Bay, WI

September 1, 2013Portage County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 1, 2013, 7:40 AM CDT for Portage County, Waupaca County, Wisconsin. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2013, 7:40 AM CDT (12:40 UTC)
Expired
Sep 1, 2013, 8:30 AM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Portage County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 8:01 AM CDTHAIL 0.5Iola, WIWIND GUST TO 40 MPH AT THE CAMPGROUND.
Sep 1, 8:02 AM CDTHAIL 0.52 W Symco, WI
Sep 1, 8:10 AM CDTHAIL 14 W Symco, WION HWY 161 BETWEEN IOLA AND SYMCO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WUUS53 KGRB 011240
SVRGRB
WIC097-135-011330-
/O.NEW.KGRB.SV.W.0065.130901T1240Z-130901T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
740 AM CDT SUN SEP 1 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PORTAGE COUNTY IN CENTRAL WISCONSIN...
  WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 830 AM CDT

* AT 738 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMHERST...
  AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  WAUPACA...NORTHLAND...SHERIDAN...SCANDINAVIA...IOLA...KING...
  OGDENSBURG...LIND CENTER...SYMCO AND MANAWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4448 8948 4463 8940 4454 8884 4424 8898
TIME...MOT...LOC 1240Z 287DEG 26KT 4450 8925

HAIL...1.00IN
WIND...<50MPH

$$

TE
5 follow-up statements
038 
WWUS53 KGRB 011249
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
749 AM CDT SUN SEP 1 2013

WIC097-135-011330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/
WAUPACA WI-PORTAGE WI-
749 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PORTAGE AND WAUPACA COUNTIES UNTIL 830 AM CDT...

AT 743 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST 
OF AMHERST...NEAR PERU. THE STORM WAS MOVING EAST AT 30 MPH.

ANOTHER STORM WAS LOCATED SEVERAL MILES WEST OF ROSHOLT.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST 
CENTRAL PORTAGE AND WAUPACA COUNTIES...INCLUDING THE FOLLOWING 
LOCATIONS...
SCANDINAVIA...IOLA...OGDENSBURG...MANAWA AND SYMCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4451 8944 4463 8940 4454 8884 4424 8898
TIME...MOT...LOC 1248Z 281DEG 25KT 4451 8917

HAIL...1.00IN
WIND...<50MPH

$$

JKL
052 
WWUS53 KGRB 011256
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
756 AM CDT SUN SEP 1 2013

WIC097-135-011330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/
WAUPACA WI-PORTAGE WI-
756 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PORTAGE AND CENTRAL WAUPACA COUNTIES UNTIL 830 AM CDT...

AT 752 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST 
OF AMHERST...MOVING EAST AT 30 MPH. ANOTHER STORM WAS LOCATED 1 MILE 
WEST OF ROSHOLT.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
WAUPACA AND EAST CENTRAL PORTAGE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...
IOLA...OGDENSBURG...SYMCO AND MANAWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4456 8937 4462 8936 4454 8884 4429 8896
TIME...MOT...LOC 1255Z 284DEG 27KT 4452 8911

HAIL...1.00IN
WIND...<50MPH

$$

JKL
229 
WWUS53 KGRB 011305
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
805 AM CDT SUN SEP 1 2013

WIC097-011314-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/
PORTAGE WI-
805 AM CDT SUN SEP 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PORTAGE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF PORTAGE COUNTY.

LAT...LON 4453 8922 4460 8922 4454 8884 4433 8894
TIME...MOT...LOC 1304Z 281DEG 25KT 4451 8903

$$

WIC135-011330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/
WAUPACA WI-
805 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WAUPACA COUNTY UNTIL 830 AM CDT...

AT 802 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF 
WAUPACA...AND MOVING EAST AT 30 MPH. 

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
SYMCO...WHITE LAKE AND MANAWA.

ALONG WITH HAIL...WIND GUSTS TO 40 MPH CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4453 8922 4460 8922 4454 8884 4433 8894
TIME...MOT...LOC 1304Z 281DEG 25KT 4451 8903

HAIL...1.00IN
WIND...<50MPH

$$

JKL
461 
WWUS53 KGRB 011315
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 AM CDT SUN SEP 1 2013

WIC135-011330-
/O.CON.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/
WAUPACA WI-
815 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WAUPACA COUNTY UNTIL 830 AM CDT...

AT 811 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF WAUPACA...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL 
WAUPACA COUNTY...INCLUDING SYMCO.

IN ADDITION TO HAIL...WIND GUSTS OF 40 MPH AND TORRENTIAL RAINFALL 
CAN BE EXPECTED IN THE PATH OF THE STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4448 8902 4457 8901 4454 8884 4442 8890
TIME...MOT...LOC 1314Z 281DEG 25KT 4450 8893

HAIL...1.00IN
WIND...<50MPH

$$

JKL
176 
WWUS53 KGRB 011327
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
827 AM CDT SUN SEP 1 2013

WIC135-011332-
/O.EXP.KGRB.SV.W.0065.000000T0000Z-130901T1330Z/
WAUPACA WI-
827 AM CDT SUN SEP 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAUPACA COUNTY WILL
EXPIRE AT 830 AM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAD BEGUN TO WEAKEN.  
HOWEVER...DIME SIZE HAIL AND WIND GUSTS TO 40 MPH ARE STILL 
POSSIBLE WITH THE THUNDERSTORMS AS THEY MOVE ACROSS EAST-CENTRAL 
WAUPACA COUNTY BETWEEN 825 AM AND 9 AM. 

IN ADDITION...BRIEF HEAVY RAIN CAN BE EXPECTED.

LAT...LON 4448 8902 4457 8901 4454 8884 4442 8890
TIME...MOT...LOC 1322Z 275DEG 24KT 4451 8886

$$

JKL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 4:04 AM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Sep 1, 4:04 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
404 AM CDT SUN SEP 1 2013

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 403 AM CDT SUN SEP 1 2013

ISSUES THIS PERIOD ON PCPN TRENDS TODAY...THEN SKYCON FOR SUN
NIGHT INTO MONDAY.

LATEST MSAS ANALYSIS/RADAR SHOWING COLD FRONT MOVING INTO WESTERN
WI ATTM. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WERE
DEVELOPING OUT AHEAD OF THE FRONT OVER NORTHERN WI AS SUGGESTED BY
HRRR. NO REAL CHANGE MADE TO PREVIOUS FORECAST FOR TODAY...SPEEDING
UP EASTWARD PROGRESSION OF PCPN SOME. SOME CONCERNS ON STORMS WITH
INCREASING SHEAR OVER CWA...THOUGH CURRENT STORMS MOVING OUT OF
INSTABILITY AXIS OVER WESTERN WI...WHICH IS WEAK. WILL USE AREAL
TERMS FOR COVERAGE. FRONT TO MOVE THROUGH GRB AROUND 18Z.

COOLER AND DRIER AIR TO MOVE INTO STATE BEHIND FRONT. MODEL
SOUNDINGS INDICATE MOISTURE TRAPPED BELOW INVERSION SUN NIGHT INTO
MONDAY MORNING...WHICH WILL LIKELY BE ENHANCED BY MOISTURE OFF
LAKE SUPERIOR WITH COOL NORTH WINDS FLOWING OVER LAKE. HAVE
BROUGHT CLOUD COVER UP...AND LINGERED IT INTO MON AFTN...WHEN
SUBSIDENCE SHOULD ERODE. WENT SLIGHTLY COOLER ON TEMPS MON...BIT
WARMER SUN NIGHT GIVEN CLOUDS.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 403 AM CDT SUN SEP 1 2013

THE MAIN FEATURE IMPACTING WEATHER ACROSS THE FORECAST AREA FOR
THE LONG TERM IS AN UPPER LEVEL RIDGE THAT IS EXPECTED TO AMPLIFY
DURING THE WEEK. SURFACE HIGH PRESSURE IS FORECAST OVER THE REGION
FOR THE EARLY PART OF THE WEEK. THERE ARE TIMING DIFFERENCES AMONG
THE MODELS WITH A COLD FRONT PUSHING SOUTH ACROSS WISCONSIN MID TO
LATE WEEK AS AN UPPER SYSTEM PASSES WELL TO THE NORTHEAST OF THE
STATE. THE 12Z ECMWF WAS FASTER THAN THE 00Z GFS WITH THIS BOUNDARY
AND KEPT THE AREA DRY. THE SLOWER GFS DID INDICATE SOME QPF AS THE
BOUNDARY PASSES. HAVE CONTINUED THE DRY FORECAST THROUGH THURSDAY
SINCE THERE WILL BE LITTLE MOISTURE TO WORK WITH AND THERE SHOULD
BE LITTLE...IF ANY...UPPER LEVEL SUPPORT. ANOTHER FRONT IS EXPECTED
TO MAKE ITS WAY THROUGH THE AREA DURING THE COMING WEEKEND. TIMING
IS A BIT DIFFERENT BUT MODELS WERE SHOWING SOME QPF...JUST NOT
ALWAYS IN THE SAME PLACE AND TIME. CONFIDENCE IN LOCATION AND
TIMING OF ANY SHOWERS...IF THEY DO DEVELOP...IS RATHER LOW SO HAVE
SOME SLIGHT CHANCE POPS SCATTERED AROUND THE FORECAST AREA FROM
THURSDAY NIGHT INTO SATURDAY.

LOW TEMPERATURES SHOULD BE RATHER COOL MONDAY NIGHT WITH HIGH
PRESSURE MOVING IN AND NOT MUCH CLOUD COVER. BUT EXPECT NEAR
NORMAL HIGHS FOR TUESDAY WITH PLENTY OF SUNSHINE. ABOVE NORMAL
TEMPERATURES ARE LIKELY FOR TUESDAY NIGHT AND WEDNESDAY AHEAD OF
THE APPROACHING COLD FRONT. HAVE THE FRONT PASSING THROUGH ON
WEDNESDAY...CLOSER TO THE 12Z ECMWF TIMING SO WEDNESDAY NIGHT AND
THURSDAY WILL BE COOLER...BUT NEAR NORMAL FOR THIS TIME OF YEAR.
EXPECT MAINLY ABOVE NORMAL TEMPERATURES FOR THE FORECAST PERIOD.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1046 PM CDT SAT AUG 31 2013

A STRONG COLD FRONT AND UPPER LEVEL DISTURBANCE WILL AFFECT THE
REGION LATE TONIGHT INTO SUNDAY. SOME PATCHY MVFR/IFR FOG WILL
CONTINUE UNTIL THE THICKER CLOUD COVER AND PCPN ARRIVES. BEST
BET FOR SHOWERS AND TSTMS WILL BE OVER NORTHERN WI LATE TONIGHT
INTO EARLY SUNDAY...WITH ONLY SCT PCPN EXPECTED FARTHER SOUTH.
GIVEN RECENT RADAR TRENDS...HAVE REMOVED TEMPO GROUPS FOR TSTMS
AT AUW/CWA. KEPT A MENTION IN THE RHI TAF OVERNIGHT INTO EARLY
SUNDAY. MVFR/IFR CONDITIONS MAY ACCOMPANY THE TSTMS...AND PATCHY
MVFR/IFR CIGS MAY ALSO DEVELOP IN THE WAKE OF THE COLD FRONTAL
PASSAGE ON SUNDAY. SCT TSTMS COULD ALSO DEVELOP ALONG THE FRONT
AS IT MOVES THROUGH EAST CENTRAL WI DURING THE EARLY TO MID
AFTERNOON. KEPT A PROB30 GROUP AT GRB/ATW TO COVER THIS
POSSIBILITY. WITH COLD NNW FLOW MOVING ACROSS WESTRN LK SUPERIOR
ON SUNDAY EVG...SOME SCT LAKE-EFFECT RAIN SHOWERS AND LOW CLOUDS
COULD AFFECT NORTH CENTRAL WI...INCLUDING THE RHI TAF SITE. THE
REST OF THE FORECAST AREA SHOULD SEE PARTIAL CLEARING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TE
LONG TERM......MG
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Sep 1, 6:03 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
603 AM CDT SUN SEP 1 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
603 AM CDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE EAST THROUGH NORTHEAST
WISCONSIN THIS MORNING. A FEW OF THE STORMS COULD BE STRONG TO SEVERE
WINDS TO 60 MPH AND HAIL AROUND ONE INCH. LOCALLY HEAVY RAINFALL
IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUP ACTIVATION WILL NOT BE NEEDED TODAY...THOUGH WIND
AND HAIL REPORTS WOULD BE APPRECIATED.

LMZ521-522-541>543-021115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
603 AM CDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

PATCHY MARINE FOG IS LIKELY OVER THE NEARSHORE WATERS OF
LAKE MICHIGAN EARLY THIS MORNING.

THUNDERSTORMS ARE ALSO POSSIBLE TODAY AS A COLD FRONT MOVES
THROUGH THE AREA.

GUSTY NORTH WINDS ARE EXPECTED TONIGHT. THE WINDS AND RESULTING WAVES
ARE LIKELY TO REACH LEVELS HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY NORTH WINDS WILL CONTINUE INTO MONDAY NIGHT PRODUCING
CONDITIONS HAZARDOUS TO SMALL CRAFT.

In the hours before

Local storm report, Sep 1, 5:17 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
517 AM CDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     HAIL             EDGAR                   44.91N 89.96W
09/01/2013  M0.25 INCH       MARATHON           WI   PUBLIC

&&

SAC
Special weather statement, Sep 1, 5:38 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 AM CDT SUN SEP 1 2013

WIZ030-011130-
MARATHON-
538 AM CDT SUN SEP 1 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLARK COUNTY...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ABBOTSFORD BY 545 AM CDT...
  FENWOOD AROUND 600 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TE
Special weather statement, Sep 1, 6:21 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
621 AM CDT SUN SEP 1 2013

WIZ030-031-035-036-011200-
MARATHON-PORTAGE-SHAWANO-WOOD-
621 AM CDT SUN SEP 1 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
WAUSAU TO 23 MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING EAST AT 30
MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  NORTH WOOD COUNTY PARK...
  POWERS BLUFF COUNTY PARK...                 PITTSVILLE...
  HALDER...             BETHEL...             AUBURNDALE...
  BIG EAU PLEINE COUNTY PARK...               RIB MOUNTAIN...
  ARPIN...              WAUSAU...             SHERRY...
  RIB MOUNTAIN STATE PARK...                  RIB MOUNTAIN...
  MOON...               BLENKER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

TE
Special weather statement, Sep 1, 7:04 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
704 AM CDT SUN SEP 1 2013

WIZ036-037-011300-
PORTAGE-WAUPACA-
704 AM CDT SUN SEP 1 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF STEVENS POINT...MOVING
SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NORTH STAR...         WHITING...            STEVENS POINT...
  PARK RIDGE...         JORDAN...             STOCKTON...
  POLONIA...            PLOVER...             ELLIS...
  CODDINGTON...         ROSHOLT...            CUSTER...
  ARNOTT...             NORSKE...             STANDING ROCK PARK...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TE
Local storm report, Sep 1, 7:35 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 AM CDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             POLONIA                 44.56N 89.41W
09/01/2013  M0.88 INCH       PORTAGE            WI   PUBLIC

&&

SAC
Local storm report, Sep 1, 7:37 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 AM CDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             N WAUSAU                44.96N 89.63W
09/01/2013  M0.25 INCH       MARATHON           WI   TRAINED SPOTTER

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 3:07 PM CDTSmall Craft AdvisoryGRB24 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.